|HubPages Device ID||This is used to identify particular browsers or devices when the access the service, and is used for security reasons.|
|Login||This is necessary to sign in to the HubPages Service.|
|HubPages Traffic Pixel||This is used to collect data on traffic to articles and other pages on our site. Unless you are signed in to a HubPages account, all personally identifiable information is anonymized.|
|Remarketing Pixels||We may use remarketing pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to advertise the HubPages Service to people that have visited our sites.|
|Conversion Tracking Pixels||We may use conversion tracking pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to identify when an advertisements has successfully resulted in the desired action, such as signing up for the HubPages Service or publishing an article on the HubPages Service.|
when should i expect my normal period after taking i pill.My period has already got delayed by 2.d..
days .Is it normal?
Due date of my period was 27th april.I took the pill on26th,after 69hrs of an unprotected relation with my hubby.Iam feeling tenderness in my brest.
First of all, this questions should be asked to a doctor or pharmacist in whom you can trust. Information obtained on the internet can be incomplete, may not apply to your case or may be utterly false. That being said, maybe this can help you:
By your question I understand you took an emergency oral contraception pill. Most common drug in these products is Levonorgestrel, contained in Plan B and Next Choice brands. If this is indeed the drug you took, the breast tenderness can be an expected side effect. Taking these drug 69 hrs after unprotected sex is still in the 72 hours range given as safe, but only for a small margin.
Your period is altered by the drug (it's a hormone analog) and will be irregular for a few weeks.
---TALK WITH YOUR DOCTOR, as he or she may determine if a pregnancy test is a necessary precaution ---
by nana_10197 years ago
could i be pregnant after taking the plan b pill and got my period but didnt last as usual?i took the plan b pill like 3 weeks ago i got my period last week it didnt last long though and i keep having severe headaches...
by cuteb**ch3583 years ago
Can the plan b pill cause you to get your period even if your pregnant already and you didnt even no
by kirstenblog2 years ago
I think I may be pregnant even tho I am on my period. I have had two bouts of nausea in the past 3 days, once in the middle of the night where I woke up and had to run to the bathroom because my bed felt like a boat in...
by britty_boo187 years ago
im on the loseasonique birth control pill, but wasnt taking them like i should have been and had...sex. but each time i had sex in the last week i didnt use a condom and he ejaculated in me. can i be pregnant?
by hawks21eyes8 years ago
had i pill within 24 hrs of intercourse on 21st Oct.and had light period...........had i pill within 24 hrs of intercourse on 21st Oct.and had light period (bleeeding n after some time not) on 28th Oct. and after that...
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.